On solvable subgroups of locally solvable groups
Doklady Akademii Nauk, Tome 214 (1974) no. 6, pp. 1250-1253
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_214_6_a3,
author = {D. I. Zaitsev},
title = {On solvable subgroups of locally solvable groups},
journal = {Doklady Akademii Nauk},
pages = {1250--1253},
year = {1974},
volume = {214},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_214_6_a3/}
}
D. I. Zaitsev. On solvable subgroups of locally solvable groups. Doklady Akademii Nauk, Tome 214 (1974) no. 6, pp. 1250-1253. http://geodesic.mathdoc.fr/item/DAN_1974_214_6_a3/